MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-28
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.The investigation determined an interaction with the heavily tortuous lesion contributed to the failure to cross and the stent becoming disrupted on the balloon such that it subsequently dislodged.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the left anterior descending artery (lad) with heavy tortuosity and mild calcification.The 2.50 x 28 mm xience alpine stent delivery system (sds) was advanced to the lesion during a direct stenting procedure, but it was unable to cross the bend in the left main.When the sds was removed from the anatomy, the stent implant dislodged from the sds and remained in the left main artery.There was no resistance while removing the sds.A snare device was used to recover the stent; however, the stent was unable to be pulled through the guiding catheter.Radial arterial cut down was performed to remove the dislodged stent.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6221774
Report Number2024168-2017-00048
Device Sequence Number16245274
Product Code NIQ
UDI-Device Identifier08717648199196
UDI-Public(01)08717648199196(17)190911(10)6090641
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2019
Device Catalogue Number1125250-28
Device Lot Number6090641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight73